# SDR DALA2018032501878

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 42,794 hours, 35,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLASHLIGHT UNDER F/A SEAT BY L1 DOOR OUT OF HOLSTER AND LIGHT NOT ILLUMINATED. FLASHLIGHT HOLDER BROKEN. REMOVED AND REPLACED FLASHLIGHT AND CRADLE ASSY PER MD90 AMM 25-60. CHECKED GOOD. REPLACED EMERGENCY STRAP.
